MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGY ID; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGY ID
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(revision 10 motherboard) this evaluation determined that the reported event occurred due to a revision 10 motherboard (refer to ncr-23247).
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems-06025454 that an ar-3200-0025 ccu screen keeps turning on and off even in sdi.This was discovered during a procedure with no patient harm.

Brand Name
CCU, ARTHREX SYNERGY ID
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17886576
Report Number1220246-2023-08078
Device Sequence Number15195083
Product Code GCJ
UDI-Device Identifier00888867351189
UDI-Public00888867351189
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY ID
Device Catalogue NumberAR-3200-0025
Device Lot Number15013358
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown